Panadol Undertakes A Recall Of Children's Panadol Product With Faulty Dosage Measurements

Panadol is urging parents who have used the company’s infant syringes to immediately take their children to hospital after discovering the dosing device had been incorrectly marked.

GlaxoSmithKline has said children who have been administered the drug using the Baby Drops Children’s Panadol product could have serious liver damage, reports The Sydney Morning Herald.

GlaxoSmithKline medical director Andrew Yeates has said the dosages from the faulty syringe are “low risk” to the infant’s health but if parents are concerned for the child to they should “ring the Poisons Information Centre… or go to the hospital immediately”.

There has been voluntary recall on the product.

Read more here.

NOW WATCH: Briefing videos

Business Insider Emails & Alerts

Site highlights each day to your inbox.

Follow Business Insider Australia on Facebook, Twitter, LinkedIn, and Instagram.